MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO LEGACY; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO LEGACY; IMPLANTABLE PULSE GENERATOR
Model Number 2100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, based on the information received, it was suggested that the patient accumulated loose skin from the break-down of fat around the ipg pocket following weight loss which led to the ipg movement.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2022.The patient reported that following weight loss, they have accumulated loose skin from the break-down of fat around the ipg pocket.The patient was noticing the ipg move when performing activities such as bending down, changing elevation level and while laying down to sleep.The patient felt the ipg was moving up to 180 degrees.The patient was advised to contact their care team.A pocket revision was approved and was successfully performed on (b)(6) 2024.The ipg was placed in an antibacterial pouch and anchored to the fascia.As of (b)(6) 2024, the patient reported that they were doing great.

Brand Name
BAROSTIM NEO LEGACY
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key19986512
Report Number3007972010-2024-00049
Device Sequence Number15254239
Product Code DSR
UDI-Device Identifier00859144004210
UDI-Public(01)00859144004210(17)220528
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2022
Device Model Number2100
Device Catalogue Number100053-301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale